Short time asymptotics of a certain infinite dimensional diffusion process, (ある無限次元拡散過程の短時間漸近挙動)

Hiroshi Kawabi

Research output: Contribution to journalArticle

Original languageJapanese
Pages (from-to)77-124
Number of pages48
JournalStochastic Analysis and Related Topics VII: Proceeding of 7-th Silvri Work-shop (L. Decreusefond, B. Oksendal and A. S. Ustunel eds.), Progress in Probability, Birkhauser
VolumeVol.48
Publication statusPublished - 2001

Cite this

@article{6c83e8312947475fbc89aa11276df7f4,
title = "Short time asymptotics of a certain infinite dimensional diffusion process, (ある無限次元拡散過程の短時間漸近挙動)",
author = "Hiroshi Kawabi",
year = "2001",
language = "Japanese",
volume = "Vol.48",
pages = "77--124",
journal = "Stochastic Analysis and Related Topics VII: Proceeding of 7-th Silvri Work-shop (L. Decreusefond, B. Oksendal and A. S. Ustunel eds.), Progress in Probability, Birkhauser",

}

TY - JOUR

T1 - Short time asymptotics of a certain infinite dimensional diffusion process, (ある無限次元拡散過程の短時間漸近挙動)

AU - Kawabi, Hiroshi

PY - 2001

Y1 - 2001

M3 - Article

VL - Vol.48

SP - 77

EP - 124

JO - Stochastic Analysis and Related Topics VII: Proceeding of 7-th Silvri Work-shop (L. Decreusefond, B. Oksendal and A. S. Ustunel eds.), Progress in Probability, Birkhauser

JF - Stochastic Analysis and Related Topics VII: Proceeding of 7-th Silvri Work-shop (L. Decreusefond, B. Oksendal and A. S. Ustunel eds.), Progress in Probability, Birkhauser

ER -